All You Need To Know About Fina!

Page 2 of 2 First 12
  1. Senior Member
    LCSULLA's Avatar
    Stats
    5'8"  197 lbs.
    Join Date
    Jan 2003
    Age
    43
    Posts
    1,759
    Rep Power
    1022
    Level
    32
    Lv. Percent
    89.23%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by preston25
    Great info. Im finally getting somewhere in my research. Hoe about fina for an endurance athlete looking for some extra strength? Does fina cause any heart related issues?

    preston25
    Tren sucks for endurance.

  2. Board Supporter
    James's Avatar
    Join Date
    May 2005
    Age
    39
    Posts
    381
    Rep Power
    306
    Level
    18
    Lv. Percent
    40.15%

    Hate to say this but - pinning it and taking it orally (crushed) produced similar results for me.
  3. Banned
    Nullifidian's Avatar
    Join Date
    Jun 2004
    Age
    35
    Posts
    1,741
    Rep Power
    0
    Level
    32
    Lv. Percent
    14.57%
    Achievements Activity ProPosting Pro

    I don't like how the article downplays the sides. It seems to act as if Fina is virtually side effect free.

    One thing that needs to be mentioned is different people will react differently to Fina. For me, the sides were so absoutely horrific that I doubt I'll ever touch the stuff again.

    First off, it made me irritable as heck. Every tiny little thing pissed me off on Tren. Worse than that, things that normally made me happy would instead piss me off. For example, I normally love my cats and I like when the rub against my leg or when they sit in my lap while I'm watching TV. On tren when they did that it pissed me off. It sucks being pissed off and agitated all the time. I like being happy. Being happy is underrated.

    Second night sweats and insomnia. I sweat normally at night. On tren, I was a friggin fountain of sweat. Nodding off for a mere 30 seconds would leave me drenched. Also, I couldn't stay asleep on the stuff. I'd wake up 3 or 4 times each night for no darn reason. I also had a hack of a time falling asleep in the first place. It took 2mg+ of Ketotifen to make me drowsy enough to sleep at night.

    Third, and absolutely worst of all was the acne. Since I was 14 I've had mild acne on my back. Sometimes I get flare-ups but nothing all that serious and usually just a couple whiteheads. On test, I'd get more frequent flare-ups but once again nothing all that serious, just some red splotches here and there with the occasional whitehead.

    On Tren, my acne kicked into full force and turned cystic. Not just nodular, cystic. It spread to my traps, shoulders and chest. The cysts I got were dark purple, almost black, and looked like blood blisters. They'd rupture just from my shirt rubbing against them and then scab over. It forced me to always wear an undershirt; which by the end of the day was always covered in blood just from sedentary work activity. Plus this type of acne is exceedingly painful. The scabs sting when tugged on, which happens all the time from clothing. Plus the entire affected area feels bruised. There is so much pressure from puss and blood sitting deep under the skin clogged that it causes extreme pain. No treatment I tried seemed to alleviate or lessen the symptoms. Retin-A gel seemed to work at first but it made the bleeding more intense and burned like nothing else. The sides caused by it were too much to deal with so I had to stop using it. Upon cessation of use of Retin-A the acne was back to its previous horrid cystic form with a few days.


    This is what Tren did to me. To top it off, I've been off the crap for over 2 weeks now, and the acne has gotten even worse. It refuses to go away now. My dermatologist is now looking into much more drastic measures. Already my shoulders and back are horribly scarred and the skin all over my upper back, traps, and shoudlers is extremely sensitive to the touch.


    Tren has permanently disfigured my skin. Be aware of that possibility before you start using this stuff.
    •   
       

  4. King Kong
    idunk42's Avatar
    Join Date
    Jun 2005
    Age
    33
    Posts
    2,348
    Rep Power
    1288
    Level
    34
    Lv. Percent
    93.92%
    Achievements Activity ProPosting Pro

    Null, thanks for the heads up. I cant even imagine having to deal with acne as bad as that. I've had acne since I was @ 14 as well and hate it everyday, but from the explanation that you gave, mine seems like nothing compared to the sh1t that you've experienced.

    Not saying that everyone will react this way to tren, but I think Im going to stay away from it for a little while longer.
  5. Registered User
    glenihan's Avatar
    Join Date
    Aug 2004
    Age
    31
    Posts
    3,679
    Rep Power
    1963
    Level
    44
    Lv. Percent
    6.51%
    Achievements Activity ProPosting Pro

    Null's right .. tren can be horrible for some people .. other's experience nothing .. i experience ZERO sides aside from the fact that my first piss of the day is dark brown (bit harsh on the kidneys ya think lol) .. but i just down tons of water throughout the day .. it leans me out fantastically and the strength gains are tremendous .. it leans me out so much though, that if i don't eat a good amount over typical maintaince i don't really gain any weight, but my measurements increase so who cares about weight
  6. Board Supporter
    James's Avatar
    Join Date
    May 2005
    Age
    39
    Posts
    381
    Rep Power
    306
    Level
    18
    Lv. Percent
    40.15%

    Quote Originally Posted by Nullifidian
    Tren has permanently disfigured my skin. Be aware of that possibility before you start using this stuff.
    Damn, sorry to hear that.

    I think youíre in the minority though.

    Havenít heard about that too often.
  7. Banned
    Nullifidian's Avatar
    Join Date
    Jun 2004
    Age
    35
    Posts
    1,741
    Rep Power
    0
    Level
    32
    Lv. Percent
    14.57%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by James
    Damn, sorry to hear that.

    I think youíre in the minority though.

    Havenít heard about that too often.
    Yeah, I figured my reaction is very rare, but nonetheless the fact it did happen means it CAN happen.

    Once I eventually do get this acne cleared I'm going to have to go through numerous treatements to lessen the scar tissue. Right now the spots on my back and shoulders where I don't have existing nodules, whiteheads, blackheads, cysts, or scabs, the skin is mostly purple, the coloring is uneven, and the skin is extremely tender. Basically when the acne is gone, I'm going to look a lot like a burn victim until I get either multiple laser treatements or derm abrasion. I have yet to have th conversation with my doctor though, so I don't know what path I'll have to take. I don't look forward to it. But I do look forward to finally getting rid of this ####ing acne.

    When I'm home I have to constantly worry about where I lie down or sit down because I tend to leave blood; some always manages to get through the 2 layers of clothing I always have on. Thankfully most of the throw pillows on our couch are burgandy.

    I have to wear very dark shirts over my undershirts so that any blood that gets through isn't obvious.


    Yeah, this most definitely sucks, and I'd hate to hear someone else go through it. My advice with Tren (or I guess any other AAS because afterall Tren did this to me, but perhaps some other compound might do it to someone else) is if acne starts to get bad, discontinue immediately and get your butt to the dermatologist.


    Weird thing is, I've taken DHT derivatives before, suchs as MDHT and M5AA in doses that admitedly were probably too high. They never did anything like this to me. 4AD Cyp was the worst one before this and all it did was give me a few extra whiteheads at around 2g per week stacked with around 800mg or so of 1-Test Cyp per week (that was my final "prohormone" cycle). So androgenically speaking that should have been worse. Yet 400mg of Tren E per week made it look like nothing.
  8. Board Supporter
    James's Avatar
    Join Date
    May 2005
    Age
    39
    Posts
    381
    Rep Power
    306
    Level
    18
    Lv. Percent
    40.15%

    Yeah hit or miss with sides…..

    Good luck with the treatment…. Hope it goes well.
  9. Board Supporter
    max-rot98's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    738
    Rep Power
    485
    Level
    22
    Lv. Percent
    94.59%

    Did you try accutane Null?
  

  
 

Similar Forum Threads

  1. All You need to Know about PCT!!!!
    By DRSTRISMADAST in forum Anabolics
    Replies: 119
    Last Post: 05-03-2012, 08:22 PM
  2. All you need to know about bloodwork
    By Skeletor in forum Anabolics
    Replies: 8
    Last Post: 04-12-2012, 03:50 AM
  3. Replies: 20
    Last Post: 03-24-2011, 01:42 PM
  4. Replies: 30
    Last Post: 01-26-2007, 04:09 PM
  5. Replies: 39
    Last Post: 05-12-2004, 05:48 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in